# SDR UP802471

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 6012235
- Condition: Discharged
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED EMER EXIT LIGHTS INOP.  REPLACED BATTERY PACK.
